MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 52; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 52; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Catalog Number 113643026
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient fell multiple times and glenoid became loose.Doi: unknown.Dor: (b)(6) 2023.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary =according to the information received, "it was reported that the patient fell multiple times and glenoid became loose.Doi: unknown.Dor: (b)(6) 2023.Affected side: right shoulder." the product was not returned to depuy synthes, however photos were provided for review.Visual inspection of the provided photographic evidence revealed that the crosslink anchor pg glenoid 52 was explanted.Based on the provided evidence the investigation can not confirm the allegation of loosening.The device exhibits damage, most likely attributed to the extraction process.The investigation was not able to confirm the reported event.The overall complaint was unconfirmed as the observed condition of the crosslink anchor pg glenoid 52 would contribute to the complained device issue.Based on the investigation findings it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot =the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information received: a.Was there any surgical delay? what was the duration of the delay? b.It was indicated that there was glenoid loosening.On what interface did the loosening occur? c.Was there any revision surgery performed before for the multiple falls? d.Was there an allegation against the stem and the humeral head? a.No surgical delay.B.Unknown.C.No.D.No allegation against stem or head, surgeon preference to remove.

Brand Name
CROSSLINK ANCHOR PG GLENOID 52
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17710603
Report Number1818910-2023-18325
Device Sequence Number19370330
Product Code KWS
UDI-Device Identifier10603295007012
UDI-Public10603295007012
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K052472
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113643026
Device Lot NumberD113787025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL ADVANTAGE HUM HD 52X18; GLOBAL ADVANTAGE STEM 12 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale